# SDR C2XA02IA116

- Difficulty date: May 23, 2002
- Submitted: May 25, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY EXIT LIGHT ON THE LEFT HAND PANEL AROUND THE EMERGENCY DOOR OVERWING IS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT DC/AC INVERTER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
